Alert archive / South Carolina / Tornado Warnings in 2006
Tornado Warning 5, NWS Charleston, SC
NWS Charleston, SC issued this tornado warning at Apr 22, 2006, 6:11 PM EDT for Berkeley County, South Carolina. It was in force for 34 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2006, 6:11 PM EDT (22:11 UTC)
- Expired
- Apr 22, 2006, 6:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Berkeley County, SC
The radar
The Columbia radar (KCAE), 115 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 6:12 PM EDT | HAIL 1 | 3 Se Eadytown, SC | |
| Apr 22, 6:15 PM EDT | HAIL 0.75 | 2 E Eadytown, SC | PEA TO PENNY HAIL ON THE GROUND. |
| Apr 22, 6:15 PM EDT | HAIL 0.75 | Cross, SC | DIME AND PENNY HAIL ON THE GROUND OFF RANGER ROAD. |
| Apr 22, 6:25 PM EDT | HAIL 0.75 | 4 Ese Eadytown, SC | PENNY HAIL COVERING THE GROUND JUST SOUTH OF ANGLES LANDING ON THE SHORES OF LAKE MOULTRIE. |
| Apr 22, 6:45 PM EDT | HAIL 0.75 | Saint Stephen, SC | |
| Apr 22, 6:45 PM EDT | HAIL 1 | 2 W Saint Stephen, SC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.2 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2168 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 556 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KCHS 222211
TORCHS
SCC015-222245-
/O.NEW.KCHS.TO.W.0005.060422T2211Z-060422T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
611 PM EDT SAT APR 22 2006
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* TORNADO WARNING FOR...
BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA
* UNTIL 645 PM EDT
* AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR EADYTOWN...
OR ABOUT 13 MILES WEST OF SAINT STEPHEN...MOVING NORTHEAST AT 20
MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
EADYTOWN AND CROSS...
BONNEAU BEACH...
SAINT STEPHEN...
A TORNADO MAY FORM AT ANY TIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST
FLOOR. STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3344 8022 3328 8020 3335 7975 3345 7989
3352 8005
$$2 follow-up statements
000
WWUS52 KCHS 222223
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
622 PM EDT SAT APR 22 2006
SCC015-222245-
/O.CON.KCHS.TO.W.0005.000000T0000Z-060422T2245Z/
BERKELEY-
622 PM EDT SAT APR 22 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR BERKELEY
COUNTY...
AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR PINEVILLE...OR
ABOUT 7 MILES WEST OF SAINT STEPHEN...MOVING EAST AT 25 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BONNEAU...
BONNEAU BEACH...CROSS...EADYTOWN AND SAINT STEPHEN.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3344 8022 3328 8020 3332 7972 3345 7989
3351 7996
$$000
WWUS52 KCHS 222232
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
632 PM EDT SAT APR 22 2006
SCC015-222245-
/O.CON.KCHS.TO.W.0005.000000T0000Z-060422T2245Z/
BERKELEY-
632 PM EDT SAT APR 22 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR BERKELEY
COUNTY...
AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR BONNEAU BEACH...OR
ABOUT 7 MILES SOUTHWEST OF SAINT STEPHEN...MOVING EAST AT 15 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BONNEAU...
BONNEAU BEACH...CROSS...EADYTOWN AND SAINT STEPHEN.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3344 8022 3328 8020 3332 7972 3345 7989
3351 7996
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this tornado warning went out at Apr 22, 3:22 PM EDT, 2 hours 49 minutes earlier.
Area forecast discussion, Apr 22, 3:22 PM EDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 322 PM EDT SAT APR 22 2006 ...SLGT RISK FOR SVR TSTMS WL CONTINUE THROUGH EARLY EVNG... .SHORT TERM /TODAY THROUGH SUNDAY/...SFC DEWPTS HAVEN FALLEN A BIT MORE THAN XPCTD THIS AFTN IN RESPONSE TO SUBSIDENCE IN THE WAKE OF THE INTENSE CONVECTIVE LINE THAT DVLPD OFF THE SC COAST EARLIER IN THE DAY. DESPITE THIS DROP...MODIFIED 18Z SOUNDING FROM CHS AS WELL AS VARIOUS MESOANALYSIS TOOLS CONTINUE TO INDICATE A MODERATELY UNSTABLE ATMOS IN PLACE ACROSS THE RGN WITH SBCAPES OF 1500-2000 J/KG...LI/S OF -4 TO -6 C AND MID-LVL LAPSE RATES OF 6-6.5 C/KM. CONVECTIVE CELLS E THE MACON AREA ARE SLOWLY ORGANIZING INTO LINEAR SEGMENTS AND WL MOVE ACROSS THE FCST AREA THIS AFTN INTO THIS EVNG AS THE UPR TROF AND ATTENDANT CDFNT OVR GA SHIFTS FARTHER TO THE E/NE. THERMODYNAMIC AND KINEMATIC PROFILES REMAIN CONDUCIVE FOR SVR WX SO WL MAINTAIN A MENTION OF LARGE HAIL AND DAMAGING WNDS IN THE GRIDS AND ASSOC TXT PRODUCTS THROUGH ERLY EVNG. SPC CONTINUES TO MONITOR THE RGN FOR A PSBL SVR TSTM WATCH BUT UNLESS THE ACTIVITY E OF MACON BECOMES SUBSTANTIALLY MORE ORGANIZED...A WATCH POLYGON WL LIKELY NOT BE ISSUED. PCPN CHANCES WL QUICKLY DIMINISH BY LTE EVNG AS THE DEEPER MOISTURE PUSHES OFF THE COAST AND CONSIDERABLY DRIER MID-LVL AIR ADVECTS IN FROM THE W/NW. WL CARRY CHANCE POPS THROUGH 04-05Z THEN DROP POPS CONSIDERABLY AFTER THAT...SHOWING ZERO POPS BY SUNRISE SUN. LOWS TNGT WL RANGE FROM THE MID-UPR 50S WELL INLAND TO THE UPR 50S/LWR 60S ALONG THE COAST. IT WL BE MOSTLY SUNNY...WARMER AND SOMEWHAT DRIER ACROSS THE RGN ON SUN. FCST SOUNDINGS SUGGEST A THIN CU FIELD COULD DVLP DURING THE AFTN HRS WITH CONVECTIVE TEMPS IN THE LWR-MID 80S...HWVR LOW-LVL MOISTURE WL BE SHALLOW. PREFER TO GO WITH MOSTLY SUNNY SKIES GOING FOR NOW. HIGHS WL RANGE FROM THE UPR 80S INLAND TO THE MID 80S ALONG THE COAST. NW WNDS IN THE MRNG SHOULD QUICKLY VEER SLY IN THE AFTN WITH THE DVLPMNT OF THE AFTN SEA BREEZE. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...NO MAJOR CHANGES WERE MADE DUE TO ON-GOING SVR WX MONITORING TDA. CDFNT IS FCST TO MOVE ACROSS THE AREA ON WED BRINGING A CHANCE FOR SCATTERED SHOWERS AND TSTMS. HIGH PRES WL BUILD IN THU AND AND REMAIN ACROSS THE RGN THROUGH SAT. && .MARINE...THE SMALL CRAFT ADVISORY HAS BEEN VERY MARGINAL TDA. SEAS AT 41004 ARE HOLDING IN THE 6-7 FT RANGE AND THE CHARLESTON HARBOR PILOT BOAT JUST REPORTED SEAS OF 4-5 FT ABOUT 12 NM OUT FROM SHORE. SUSPECT 5-6 FT SEAS ARE OCCURRING SOMEWHERE IN THE 15-20 NM RANGE. PER COORD WITH WFO ILM...WL MAINTAIN THE SCA FOR AMZ350 THROUGH TNGT. OTRW NO MAJOR PROBLEMS THROUGH THE REMAINDER OF THE FCST PERIOD. && .AVIATION...CONVECTION FIRING ACROSS THE CSRA THIS AFTN COULD IMPACT THE TERMINALS LTR THIS EVNG...PROBABLY IN THE 21-02Z TIME FRAME. ONCE THESE STORMS MOVE THROUGH...EXCEPT VFR CONDITIONS TO PREVAIL OVRNGT WITH A GRADUAL WIND SHIFT TO THE NW. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...SMALL CRAFT ADVISORY FOR AMZ350. && ST
Hazardous weather outlook, Apr 22, 4:00 AM EDT, 14 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 400 AM EDT SAT APR 22 2006 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-231000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 400 AM EDT SAT APR 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. .DAY ONE...TODAY AND TONIGHT. .SEVERE THUNDERSTORMS...A STRONG COLD FRONT MOVING IN FROM THE WEST IN CONJUNCTION WITH A WARM AND MOIST AIRMASS IN PLACE...WILL ALLOW NUMEROUS THUNDERSTORMS TO DEVELOP ACROSS THE ENTIRE AREA. SOME STORMS THAT DO DEVELOP MAINLY THIS AFTERNOON AND EVENING MAY CONTAIN LARGE HAIL AND DAMAGING WINDS. PLEASE REFER TO THE SPECIAL WEATHER STATEMENT ISSUED BY THE NATIONAL WEATHER SERVICE IN CHARLESTON FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. PY
In the hours before
Special weather statement, Apr 22, 4:58 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 458 PM EDT SAT APR 22 2006 SCZ044-222130- DORCHESTER- 458 PM EDT SAT APR 22 2006 ...STRONG THUNDERSTORMS WILL IMPACT DORCHESTER COUNTY THROUGH 530 PM EDT... AT 458 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER GROVER...OR ABOUT 5 MILES SOUTH OF SAINT GEORGE...MOVING NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND SAINT GEORGE...REEVESVILLE...OLD SAINT GEORGE...HUDSONTOWN...GROVER...CAT HOLE...TEXAS...MOUNT ZION... BYRD AND ROSINVILLE THROUGH 530 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Special weather statement, Apr 22, 5:09 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 509 PM EDT SAT APR 22 2006 GAZ088-100-222200- BULLOCH-SCREVEN- 509 PM EDT SAT APR 22 2006 ...STRONG THUNDERSTORMS WILL IMPACT BULLOCH COUNTY AND SCREVEN COUNTY THROUGH 600 PM EDT... AT 509 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF SYLVANIA TO 10 MILES NORTH OF STATESBORO...MOVING EAST AT 30 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND ZEIGLER...WOODCLIFF...WINDFIELD...WESTCHESTER... WESTBROOKE...WATERS...THOMASBORO...SYLVANIA...STATESBORO AND SOMERSET THROUGH 600 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Special weather statement, Apr 22, 5:27 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 527 PM EDT SAT APR 22 2006 SCZ044-222215- DORCHESTER- 527 PM EDT SAT APR 22 2006 ...STRONG THUNDERSTORMS WILL IMPACT DORCHESTER COUNTY THROUGH 615 PM EDT... AT 527 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED OVER CAT HOLE...OR ABOUT 7 MILES SOUTHWEST OF SAINT GEORGE...MOVING NORTHEAST AT 25 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND CAT HOLE...GROVER...TEXAS...REEVESVILLE...OLD SAINT GEORGE...SAINT GEORGE...MOUNT ZION...HUDSONTOWN...BYRD AND DUNCAN CHAPEL THROUGH 615 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Special weather statement, Apr 22, 5:37 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 537 PM EDT SAT APR 22 2006 GAZ101-SCZ042-047-222230- EFFINGHAM-HAMPTON-INLAND JASPER- 537 PM EDT SAT APR 22 2006 ...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY...HAMPTON COUNTY AND JASPER COUNTY THROUGH 630 PM EDT... AT 537 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 14 MILES EAST OF SYLVANIA TO 14 MILES NORTHWEST OF SPRINGFIELD...MOVING EAST AT 20 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND EGYPT...KILDARE... ARDMORE...SHIRLEY...SHAWNEE...OAKY...LORENZO...ESTILL...SCOTIA AND BRIGHTON THROUGH 630 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Special weather statement, Apr 22, 5:50 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 550 PM EDT SAT APR 22 2006 SCZ045-222230- BERKELEY- 550 PM EDT SAT APR 22 2006 ...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY THROUGH 630 PM EDT... AT 550 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF BLACK CREEK...OR ABOUT 20 MILES NORTHWEST OF MONCKS CORNER...MOVING NORTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND SANDRIDGE...EBENEZER...BLACK CREEK...PRIOLEAU...CROSS CROSS ROADS... CROSS...WILSONS LANDING...EADYTOWN...RUSSELLVILLE AND PINEVILLE AS WELL AS THE SOUTHEAST PORTION OF LAKE MARION THROUGH 630 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Special weather statement, Apr 22, 6:08 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 608 PM EDT SAT APR 22 2006 GAZ100-222245- BULLOCH- 608 PM EDT SAT APR 22 2006 ...STRONG THUNDERSTORMS WILL IMPACT BULLOCH COUNTY THROUGH 645 PM EDT... AT 608 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES EAST OF DENMARK...OR ABOUT 10 MILES NORTH OF PEMBROKE...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND EMIT...DENMARK... AKINS...ARCOLA...STILSON...IVANHOE...HUBERT AND OLNEY THROUGH 645 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 5:56 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 64 min |
| Apr 22, 6:58 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 62 min |
Nearby
Tornado Warnings in South Carolina, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.